# SDR A6WA202205208501

- Difficulty date: May 20, 2022
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,092 hours, 43,093 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 601R120743
- Part serial: NSA
- Condition: None
- Location: Lh Wing Leading
- Part time: 44,092 hours, 43,093 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-WING LEADING-EDGE SKIN P/N 601R12074-3 SHOWS EROSION/ROUGHNESS OF 0.005" MULTIPLE SPOTS.  ******AIRCRAFT REMOVED FROM SERVICE******* REMOVED AND REPLACED LEADING EDGE SKIN P/N 601R12074-3.
